# SDR CA121231001

- Difficulty date: December 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 27,045 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Power Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR WAS UNSAFE GOING INTO DESCENT, DIDN`T GET 3 GREEN SO DID AN OVERSHOOT, VFR AND CYCLED THE GEAR IAW CHECKLIST.  THE NEXT STEP WAS TO MANUALLY PUMP THE GEAR SO THE CREW OPTED TO GO DIRECT TO THE MAINTENANCE BASE.  MAINTENANCE PERSONNEL DISCOVERED THAT THE MAIN HYD POWER PACK CONTROL RELAY CONTACTS HAD WELDED IN THE CLOSED POSITION WHICH MADE THE HYD POWER PACK RUN CONTINUOUSLY.  THIS CAUSED THE POWER PACK MOTOR TO FAIL.  THIS POWER PACK RELAY IS NOT COVERED UNDER THE ACFT INSPECTION PROGRAM AS AN ITEM TO INSPECT.
